e-ISSN:0976-5166
p-ISSN:2231-3850


INDIAN JOURNAL OF COMPUTER SCIENCE AND ENGINEERING

Call for Papers

Oct 2019 - Volume 10, Issue 5
Deadline: 15 Sep 2019
Notification: 15 Oct 2019
Publication: 30 Oct 2019

Aug 2019 - Volume 10, Issue 6
Deadline: 15 Nov 2019
Notification: 15 Dec 2019
Publication: 31 Dec 2019

Indexed in

IJCSE Indexed in Scopus

ABSTRACT

Title : SUPER STRONGLY PERFECT NESS OF SOME INTERCONNECTION NETWORKS
Authors : R. Mary Jeya Jothi, Amutha
Keywords : Super Strongly Perfect Graph, Minimal Dominating Set, Mesh, Torus, Hyper cubes and Grid Networks.
Issue Date : Dec 2012-Jan 2013
Abstract :
A Graph G is Super Strongly Perfect Graph if every induced sub graph H of G possesses a minimal dominating set that meets all the maximal complete sub graphs of H. In this paper we have analyzed the structure of super strongly perfect graphs in some Interconnection Networks, like Mesh, Torus, Hyper cubes and Grid Networks. Along with this investigation, we have characterized the Super Strongly Perfect ness in Mesh, Torus, Hyper cubes and Grid Networks. Also we have given the relationship between diameter, domination and co - domination numbers of Mesh, Torus, Hyper cubes and Grid Networks.
Page(s) : 737-745
ISSN : 0976-5166
Source : Vol. 3, No.6